| Model Number |
168-360 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1 additional email: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a left deflation.Device remains implanted.
Event or Problem Description
Healthcare professional reported a left deflation.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed a broken anterior assessed as surgical damage and missing shell and valve assessed as inconclusive.Additional observations: ¿ no other observations observed.No further actions are required as the device was implanted.
Event or Problem Description
Device has been explanted.